Closure and Spanning k-Trees

Ryota Matsubara, Masao Tsugaki, Tomoki Yamashita

研究成果: Article

1 引用 (Scopus)

抄録

In this paper, we propose a new closure concept for spanning k-trees. A k-tree is a tree with maximum degree at most k. We prove that: Let G be a connected graph and let u and v be nonadjacent vertices of G. Suppose that (Formula presented) for every independent set S in G of order k with u, v ∈ S. Then G has a spanning k-tree if and only if G + uv has a spanning k-tree. This result implies Win's result (Abh Math Sem Univ Hamburg, 43:263-267, 1975) and Kano and Kishimoto's result (Graph Comb, 2013) as corollaries.

元の言語English
ページ(範囲)957-962
ページ数6
ジャーナルGraphs and Combinatorics
30
発行部数4
DOI
出版物ステータスPublished - 2014

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Theoretical Computer Science

これを引用

Closure and Spanning k-Trees. / Matsubara, Ryota; Tsugaki, Masao; Yamashita, Tomoki.

:: Graphs and Combinatorics, 巻 30, 番号 4, 2014, p. 957-962.

研究成果: Article

Matsubara, R, Tsugaki, M & Yamashita, T 2014, 'Closure and Spanning k-Trees', Graphs and Combinatorics, 巻. 30, 番号 4, pp. 957-962. https://doi.org/10.1007/s00373-013-1314-z
Matsubara, Ryota ; Tsugaki, Masao ; Yamashita, Tomoki. / Closure and Spanning k-Trees. :: Graphs and Combinatorics. 2014 ; 巻 30, 番号 4. pp. 957-962.
@article{95ddf3d1aefc4b45a3b475b3db6b91d7,
title = "Closure and Spanning k-Trees",
abstract = "In this paper, we propose a new closure concept for spanning k-trees. A k-tree is a tree with maximum degree at most k. We prove that: Let G be a connected graph and let u and v be nonadjacent vertices of G. Suppose that (Formula presented) for every independent set S in G of order k with u, v ∈ S. Then G has a spanning k-tree if and only if G + uv has a spanning k-tree. This result implies Win's result (Abh Math Sem Univ Hamburg, 43:263-267, 1975) and Kano and Kishimoto's result (Graph Comb, 2013) as corollaries.",
keywords = "Closure, k-tree, Spanning tree",
author = "Ryota Matsubara and Masao Tsugaki and Tomoki Yamashita",
year = "2014",
doi = "10.1007/s00373-013-1314-z",
language = "English",
volume = "30",
pages = "957--962",
journal = "Graphs and Combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "4",

}

TY - JOUR

T1 - Closure and Spanning k-Trees

AU - Matsubara, Ryota

AU - Tsugaki, Masao

AU - Yamashita, Tomoki

PY - 2014

Y1 - 2014

N2 - In this paper, we propose a new closure concept for spanning k-trees. A k-tree is a tree with maximum degree at most k. We prove that: Let G be a connected graph and let u and v be nonadjacent vertices of G. Suppose that (Formula presented) for every independent set S in G of order k with u, v ∈ S. Then G has a spanning k-tree if and only if G + uv has a spanning k-tree. This result implies Win's result (Abh Math Sem Univ Hamburg, 43:263-267, 1975) and Kano and Kishimoto's result (Graph Comb, 2013) as corollaries.

AB - In this paper, we propose a new closure concept for spanning k-trees. A k-tree is a tree with maximum degree at most k. We prove that: Let G be a connected graph and let u and v be nonadjacent vertices of G. Suppose that (Formula presented) for every independent set S in G of order k with u, v ∈ S. Then G has a spanning k-tree if and only if G + uv has a spanning k-tree. This result implies Win's result (Abh Math Sem Univ Hamburg, 43:263-267, 1975) and Kano and Kishimoto's result (Graph Comb, 2013) as corollaries.

KW - Closure

KW - k-tree

KW - Spanning tree

UR - http://www.scopus.com/inward/record.url?scp=84903200626&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84903200626&partnerID=8YFLogxK

U2 - 10.1007/s00373-013-1314-z

DO - 10.1007/s00373-013-1314-z

M3 - Article

AN - SCOPUS:84903200626

VL - 30

SP - 957

EP - 962

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 0911-0119

IS - 4

ER -